# SDR GTIA2017071602112

- Difficulty date: July 16, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW LOWER FRAME POST HAS A CRACK 6 MM W X 7 MM D AT FRAMES 3-4, Y1292.
